# SDR 95ZZZW736

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 7A127512
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING SHOP TEST, FOUND EVACUATION SLIDE, MFG P/N 7A127512, WOULD NOT MAINTAIN AIR PRESSURE.  FOUND ASPIRATOR VALVE NOT PROPERLY CLOSING.  REPAIRED ASPIRATOR VALVE.  RETEST OF EVACUATION SLIDE OPERATION CHECKED NORMAL.  (W)
